Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 765984, 8 pages
http://dx.doi.org/10.1155/2014/765984
Research Article

Marcinkiewicz Integrals on Weighted Weak Hardy Spaces

1College of Mathematics and Informatics, Henan Polytechnic University, Jiaozuo 454003, China
2Department of Mathematics, Jiaozuo University, Jiaozuo 454003, China

Received 13 January 2014; Accepted 26 February 2014; Published 3 April 2014

Academic Editor: Yongqiang Fu

Copyright © 2014 Yue Hu and Yueshan Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Hörmander, “Estimates for translation invariant operators in Lp spaces,” Acta Mathematica, vol. 104, pp. 93–140, 1960. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. E. M. Stein, “On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz,” Transactions of the American Mathematical Society, vol. 88, pp. 430–466, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Benedek, A. P. Calderón, and R. Panzone, “Convolution operators on Banach space valued functions,” Proceedings of the National Academy of Sciences of the United States of America, vol. 48, pp. 356–365, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Torchinsky and S. L. Wang, “A note on the Marcinkiewicz integral,” Colloquium Mathematicum, vol. 60-61, no. 1, pp. 235–243, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Y. Ding, D. Fan, and Y. Pan, “Weighted boundedness for a class of rough Marcinkiewicz integrals,” Indiana University Mathematics Journal, vol. 48, no. 3, pp. 1037–1055, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. Ding, M. Y. Lee, and C. C. Lin, “Marcinkiewicz integral on weighted Hardy spaces,” Archiv der Mathematik, vol. 80, no. 6, pp. 620–629, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. C. C. Lin and Y. C. Lin, “HwpLwp boundedness of Marcinkiewicz integral,” Integral Equations and Operator Theory, vol. 58, no. 1, pp. 87–98, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Y. Ding, S. Lu, and Q. Xue, “Marcinkiewicz integral on Hardy spaces,” Integral Equations and Operator Theory, vol. 42, no. 2, pp. 174–182, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Muckenhoupt, “Weighted norm inequalities for the Hardy maximal function,” Transactions of the American Mathematical Society, vol. 165, pp. 207–226, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. García-Cuerva and J. L. R. de Francia, Weighted Norm Inequalities and Related Topics, vol. 116 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1985. View at MathSciNet
  11. Y. Ding and S. Lu, “Homogeneous fractional integrals on Hardy spaces,” The Tohoku Mathematical Journal, Second Series, vol. 52, no. 1, pp. 153–162, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. C. Fefferman, N. M. Rivière, and Y. Sagher, “Interpolation between Hp spaces: the real method,” Transactions of the American Mathematical Society, vol. 191, pp. 75–81, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. R. Fefferman and F. Soria, “The space weak H1,” Studia Mathematica, vol. 85, no. 1, pp. 1–16, 1975. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. T. Quek and D. Yang, “Calderón-Zygmund-type operators on weighted weak Hardy spaces over Rn,” Acta Mathematica Sinica, vol. 16, no. 1, pp. 141–160, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet